Loading [MathJax]/jax/output/CommonHTML/jax.js
Сибирские электронные математические известия
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сибирские электронные математические известия, 2022, том 19, выпуск 2, страницы 949–958
DOI: https://doi.org/10.33048/semi.2022.19.079
(Mi semr1552)
 

Геометрия и топология

The volume of a hyperbolic antipodal octahedron

B. Vuong

Regional Scientific and Educational Mathematical Center, Tomsk State University, pr. Lenina, 36, 634050, Tomsk, Russia
Список литературы:
Аннотация: We consider the hyperbolic antipodal octahedron. It is an octahedron with antipodal symmetry in the hyperbolic space H3. We establish necessary and sufficient conditions for the existence of such an octahedron in H3. By dividing the octahedron into appropriate tetrahedra we obtain an explicit integral formula for the volume of the hyperbolic antipodal octahedron.
Ключевые слова: hyperbolic octahedron, hyperbolic volume, antipodal symmetry, hyperbolic tetrahedron, integral formula.
Финансовая поддержка Номер гранта
Министерство науки и высшего образования Российской Федерации 075-02-2022-884
This work was supported by the Ministry of Science and Higher Education of Russia (agreement No. 075-02-2022-884).
Поступила 7 ноября 2022 г., опубликована 10 декабря 2022 г.
Реферативные базы данных:
Тип публикации: Статья
УДК: 514.132
Язык публикации: английский
Образец цитирования: B. Vuong, “The volume of a hyperbolic antipodal octahedron”, Сиб. электрон. матем. изв., 19:2 (2022), 949–958
Цитирование в формате AMSBIB
\RBibitem{Vuo22}
\by B.~Vuong
\paper The volume of a hyperbolic antipodal octahedron
\jour Сиб. электрон. матем. изв.
\yr 2022
\vol 19
\issue 2
\pages 949--958
\mathnet{http://mi.mathnet.ru/semr1552}
\crossref{https://doi.org/10.33048/semi.2022.19.079}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4518800}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/semr1552
  • https://www.mathnet.ru/rus/semr/v19/i2/p949
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:93
    PDF полного текста:30
    Список литературы:30
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025